# SDR DALA2016032402337

- Difficulty date: March 23, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 76,938 hours, 34,468 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ball Screw
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 FLAP BALLSCREW AND U-JOINT IS CORRODED.  REPLACED NR 6 U-JOINT AND BALLSCREW ON AMDS CARD, NR FOR ADDITIONAL INFORMATION.
